# SDR 07FDEA02261

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE INSPECTION LT AFT SERVICE DOOR, BOTTOM FRAME, INNER SURFACE IS CORRODED UNDER LEVELING COMPOUND FROM FWD TO AFT END OF FRAME.  [07-06-07]  DRILLED UP NEW BEAM PER SRM 51-30-5 PG.1, INSTALLED LOWER BEAM ON AFT SERVICE   DOOR, PER SRM 51-10-1 PG.10   51-30-2 PG 1-5 INSTALLED LOWER GATE PER OHM 52-40-07   PG 505 AND INSTALLED COVER PANELS PER SRM 51-30-2 PG 2-5
